# SDR QRX2004F00002

- Difficulty date: October 29, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N130GV
- Make and model: Gulstm GV
- Aircraft serial: 630
- Engine: Rroyce BR700710A110
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 94HEN102RA
- Part serial: 1930
- Condition: Failed
- Location: Thrust Reverser
- Part time: 1,170 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SWITCH FAILED.  FOUND THE SWITCH HOUSING FULL OF WATER.  THIS SWITCH IS LOCATED ON THE TOP SIDE OF THE ENGINE NACELLE.  IT APPEARS TO HAVE WATER MIGRATING THROUGH THE SWITCH PLUNGER INTO THE HOUSING.  THIS COULD COME FROM BEING PARKED IN THE RAIN OR AIRCRAFT BEING WASHED.
